Alert archive / Kentucky / Flash Flood Warnings in 2009
Flash Flood Warning 16, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Jun 11, 2009, 5:54 PM CDT for Grayson County, Ohio County, Kentucky. It was in force for 116 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 11, 2009, 5:54 PM CDT (22:54 UTC)
- Expired
- Jun 11, 2009, 7:50 PM CDT
- In force
- 116 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Grayson County, KY, Ohio County, KY
The radar
The Louisville radar (KLVX), 84 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.9 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2748 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 587 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 4.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KLMK 112254
FFWLMK
KYC085-183-120200-
/O.NEW.KLMK.FF.W.0016.090611T2254Z-090612T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
554 PM CDT THU JUN 11 2009
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
OHIO COUNTY IN NORTHWEST KENTUCKY...
GRAYSON COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 900 PM CDT
* AT 553 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM THUNDERSTORMS NEAR DUNDEE...OR 21 MILES
NORTHEAST OF CENTRAL CITY...MOVING EAST AT 15 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PRENTISS...CROMWELL...FORDSVILLE...ROSINE AND OLATON.
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3748 8712 3763 8696 3767 8683 3771 8687
3774 8683 3766 8665 3757 8661 3762 8654
3757 8639 3760 8629 3757 8613 3739 8604
3732 8610 3732 8648 3740 8662 3731 8676
3733 8681 3722 8691 3736 8704 3734 8712
$$
DK1 follow-up statement
000
WGUS73 KLMK 120050
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
750 PM CDT THU JUN 11 2009
KYC085-183-120100-
/O.CAN.KLMK.FF.W.0016.000000T0000Z-090612T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OHIO KY-GRAYSON KY-
750 PM CDT THU JUN 11 2009
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR GRAYSON AND OHIO
COUNTIES...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING
FOR SOUTH CENTRAL INDIANA AND KENTUCKY.
LAT...LON 3748 8712 3763 8696 3767 8683 3771 8687
3774 8683 3766 8665 3757 8661 3762 8654
3757 8639 3760 8629 3757 8613 3739 8604
3732 8610 3732 8648 3740 8662 3731 8676
3733 8681 3722 8691 3736 8704 3734 8712
$$
JAWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Jun 11, 1:50 PM CDT, 4 hours 4 minutes earlier.
Area forecast discussion, Jun 11, 1:50 PM CDT, 4 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 250 PM EDT THU JUN 11 2009 .SHORT TERM (TNGT AND FRI)... SHRTWV TROF/LEADING EDGE OF DRYING IN WATER VAPOR IMAGERY... CURRENTLY EXTENDING FROM CNTRL INDIANA TO CENTRAL KY WITH SLOWLY WEAKENING...BUT RAPIDLY MOVG MCS IN THE ERN 1/2 OF OUR FA. THERE ARE NO SVR STMS WITHIN MCS...JUST HEAVY RAINMAKERS...THAT SHUD EXIT TO THE EAST BY LATE AFTN. UPSTREAM...IN WAKE OF TROF PASSAGE... PRECIPITABLE WATER VALUES HAD DROPPED TO ABOUT 1.5...HAD BEEN ARND 2 INCHES...AND SCT TSTMS WERE DEVELOPING WITH HEATING...WHERE SB CAPES HAD RISEN TO ABOUT 2500 J/KG. BASED ON FCST SOUNDINGS SHOWING AN INFLUX OF MUCH DRIER AIR IN THE MID LEVELS...THESE STORMS COULD BE BOTH HIGH WIND AND HAIL PRODUCERS...BUT SHOULD REMAIN SCT IN NATURE. OUR LOCAL WRF SHOWS THE CURRENT TSTM AREAS VERY WELL IN OUR ERN FA AND ACRS IL/SW INDIANA AND WILL FOLLOW...AT LEAST FOR TNGT...FOR THIS FCST. BASED ON THIS AND UPSTREAM RADAR...WOULD EXPECT SCT STORMS TO REACH IN THE LOUISVILLE AND BOWLING GREEN VCNTYS BY 20Z AND LEX BY 00Z. THINK COVERAGE/STRENGTH OF STORMS SHUD BE GREATEST ARND 00Z...THEN BEGIN TO WANE WITH PASSING UPR LEVEL SUPPORT/INSTABILITY. WILL FOLLOW PREV FCST WITH SCT POP TERMINOLOGY THIS EVE FOR OUR ENTIRE FA...THEN END CHCS ACRS THE NORTH...KEEP SLGT CHC IN THE SOUTH AFTER MIDNIGHT AS WEAK CDFNT SAGS SEWD. STARTING FRIDAY...FRONT SHOULD BE POSITIONED SOUTHEAST OF OUR FA ...BUT WILL HOLD ONTO SLIGHT CHC POPS ACROSS THE SERN CWA EARLY AND KEEP CONDITIONS DRY THEREAFTER. WITH THE FRONT JUST TO THE SOUTH OF THE CWA...SHOWERS AND STORMS MAY DEVELOP ALONG THE BOUNDARY FRIDAY AFTERNOON CLOSE TO THE TN/KY BORDER. FOR NOW...WILL LEAVE IT DRY IN THE SOUTH...CONSISTENT WITH PREVIOUS FCST. .LONG TERM (FRIDAY NIGHT THROUGH THURSDAY)... FRIDAY NIGHT THROUGH MONDAY NIGHT... FAIRLY FLAT UPPER LEVEL FLOW IS EXPECTED AT THE BEGINNING OF THE PD. AS MID-LEVEL RIDGE BEGINS TO DEVELOP ACROSS TEXAS...UPPER FLOW WILL BECOME MORE NORTHWESTERLY WITH TIME. SFC FRONTAL BOUNDARY THAT WE HAVE BEEN DEALING WITH IN THE LAST FEW DAYS WILL PUSH SOUTH OF THE REGION AND THEN RETREAT BACK TO THE NORTHEAST DURING THE PD. THESE FEATURES ALONG WITH SEVERAL WAVES RIDING THROUGH WITHIN THE MEAN FLOW SUGGEST MORE CHANCES OF SHOWER AND STORMS ACROSS THE AREA. TIMING OF THE INDIVIDUAL WAVES WILL BE DIFFICULT AS THE NUMERICAL MODELS OFTEN STRUGGLE WITH THESE FEATURES. AS FLOW BECOMES NORTHWESTERLY...COMBINATION OF DAYTIME HEATING WILL LIKELY RESULT IN SCATTERED CONVECTION DURING THE AFTERNOON AND EVENING HOURS. FROM A MODEL SOLUTION PERSPECTIVE...THE BEST CHANCES FOR SHOWERS AND STORMS LOOKS TO BE ON SUNDAY WHEN A PERTURBATION IS FCST TO MOVE SOUTHEAST THROUGH THE REGION. AS I ALLUDED TO IN YESTERDAYS DISCUSSION...FROM A PATTERN RECOGNITION STANDPOINT...WERE GOING TO BE IN THE NORTHWEST FLOW WITH SEVERAL CHANCES OF SEEING A COUPLE OF MCSS COMING DOWN THE PIKE. THIS MAY RESULT IN HIGH WATER ISSUES OVER TIME...SHOULD THESE FEATURES TRACK OVER THE SAME AREA. GIVEN THE LOW CONFIDENCE IN TIMING OF THE INDIVIDUAL WAVES...HAVE GENERALLY PUT IN A DIURNAL CURVE FOR POPS...WITH THE HIGHEST CHANCES IN THE AFTERNOON/EVENING AND DRIER CONDITIONS DURING THE LATE NIGHT AND EARLY MORNING HOURS. TEMPERATURES WILL BE NEAR NORMAL THROUGH THE PD WITH HIGHS IN THE LOW TO MID 80S AND OVERNIGHT LOWS IN THE MID TO UPPER 60S. GENERALLY STUCK CLOSE THE THE ENSEMBLE MEAN FOR TEMPS...WHICH IS GOOD AGREEMENT WITH THE PREVIOUS FCST. TUESDAY THROUGH THURSDAY... CONSENSUS OF THE LONG RANGE DETERMINISTIC AND ENSEMBLE SOLUTIONS CONTINUE TO AGREE ON DEVELOPING A LARGE MID LEVEL RIDGE ACROSS THE MID-MISSISSIPPI VALLEY. THIS RIDGE IS FCST TO MOVE EASTWARD WITH TIME AND INTO THE OHIO VALLEY TOWARD THE END OF THE PD. MUCH OF KY WILL BE IN THE NE PERIPHERY OF THIS RIDGE ON TUESDAY. SEVERAL DISTURBANCES ARE PROGGED TO MOVE WITHIN THE FLOW SETTING THE STAGE FOR SEVERAL ROUNDS/CLUSTERS OF STORMS TO MOVE THROUGH THE REGION. THE BEST CHANCE LOOKS TO BE TUESDAY AS A WAVE DROPS THROUGH. AFTER THAT...THE RIDGE AXIS GETS INTO THE REGION PUSHING THE STORM TRACK TO OUR EAST AND NORTHEAST. LEANED HEAVILY ON A 50/50 BLEND OF THE GFS AND EURO HERE AS THEY ARE IN PRETTY GOOD AGREEMENT...BUT AS USUAL...THERE IS SOME TIMING DIFFERENCES WITH RESPECT TO THE WAVES COMING THROUGH ON TUES. PLAN ON KEEPING WED/THU DRY AT THIS POINT. TEMPERATURES WILL BE NEAR NORMAL THROUGH THE PD WITH HIGHS IN THE 80S AND LOWS IN THE UPPER 60S. HIGHS IN THE UPPER 80S TO AROUND 90 ARE POSSIBLE BY WED/THU DEEPENING ON HOW FAR THE RIDGE BUILDS INTO THE AREA. && .AVIATION (18Z TAFS)... TSTMS SHUD FIRST REDEVELOP/MOVE INTO THE LEX AREA THIS AFTN AND THEN DEVELOP ACRS THE SDF AND BWG VCNTYS BY LATE AFTN INTO EARLY EVE IN INCREASINGLY UNSTABLE AMS. COLD FRONT WILL THEN MOVE INTO AREA TNGT...BUT BY THEN...BEST FORCING FOR CONVECTION SHOULD ALREADY BE THRU...SO ONLY ISOLD TO SCT TSTMS EXPECTED (MAINLY THIS EVE). WILL KEEP CIGS GENERALLY IN VFR CATEGORY BUT THERE COULD BE TEMPORARY IFR TO MVFR CIGS/VSBYS IN ANY SCT TSTMS. CIGS/VSBYS WILL FALL TO THE IFR TO MVFR RANGE LATE TNGT IN FOG...ESPECIALLY AT BWG. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && SHORT TERM...KIRKPATRICK LONG TERM....MRJ AVIATION.....11
Hazardous weather outlook, Jun 11, 5:05 PM CDT, 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 605 PM EDT THU JUN 11 2009 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-120930- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 345 PM EDT (245 PM CDT) THU JUN 11 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. NUMEROUS THUNDERSTORMS WILL MOVE ACROSS THE OUTLOOK ARA THIS EVENING. SOME OF THE STORMS WILL BE SEVERE WITH GUSTY WINDS... HAIL TO 1 INCH ... DANGEROUS CLOUD TO GROUND LIGHTNING... AND VERY HEAVY RAIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. AS A FRONTAL BOUNDARY MOVES THROUGH THE REGION...A CHANCE OF SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE ACROSS THE SOUTHEAST SECTIONS OF THE OUTLOOK AREA FRIDAY. THE LATEST FORECASTS INDICATE THAT A CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS EXISTS FROM SATURDAY THROUGH TUESDAY. ANY THUNDERSTORM WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINS...GUSTY WINDS...SMALL HAIL AND DANGEROUS CLOUD TO GROUND LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY CASES OF FLOODING...STRONG WINDS...AND HAIL TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE. DK/MJ/JA
In the hours before
Special weather statement, Jun 11, 4:53 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 553 PM EDT THU JUN 11 2009 INZ090-112230- HARRISON- 553 PM EDT THU JUN 11 2009 ...LINE OF STORMS WITH SMALL HAIL AND GUSTY WINDS AFFECTING HARRISON COUNTY... AT 550 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CORYDON TO 13 MILES WEST OF CORYDON...MOVING SOUTHEAST AT 30 MPH. FREQUENT DEADLY LIGHTNING...TORRENTIAL RAIN...SMALL HAIL...AND STRONG GUSTY WINDS TO 50 MPH...ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE... NEAR LANESVILLE AROUND 600 PM EDT. NEAR VALLEY CITY AROUND 605 PM EDT. NEAR DOGWOOD AROUND 610 PM EDT. NEAR LACONIA AROUND 620 PM EDT. NEAR NEW BOSTON AROUND 625 PM EDT. NEAR EVANS LANDING AROUND 630 PM EDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && 13
Local storm report, Jun 11, 5:18 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
618 PM EDT THU JUN 11 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0615 PM FLASH FLOOD NEW MIDDLETOWN 38.16N 86.05W
06/11/2009 HARRISON IN AMATEUR RADIO
SIX INCHES OF WATER WERE FLOWING ON SOME LOW LYING
ROADS OUTSIDE OF TOWN.
&&
EVENT NUMBER LMK0900512
MRCSpecial weather statement, Jun 11, 5:21 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 621 PM EDT THU JUN 11 2009 KYZ027-028-063-112245- GRAYSON-HARDIN-HART- 521 PM CDT THU JUN 11 2009 ...STRONG STORM WITH MARBLE SIZE HAIL... AT 519 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LEITCHFIELD...OR 33 MILES NORTH OF BOWLING GREEN...AND MOVING EAST AT 30 MPH. FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM AS IT MOVES EASTWARD. THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS 65 AND 71. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && DK
Local storm report, Jun 11, 5:24 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
624 PM EDT THU JUN 11 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG DUNDEE 37.55N 86.78W
06/11/2009 OHIO KY LAW ENFORCEMENT
TREE WAS DOWNED.
&&
EVENT NUMBER LMK0900513
MRCLocal storm report, Jun 11, 5:25 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
625 PM EDT THU JUN 11 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL FORDSVILLE 37.64N 86.72W
06/11/2009 E0.70 INCH OHIO KY LAW ENFORCEMENT
&&
EVENT NUMBER LMK0900514
MRCLocal storm report, Jun 11, 5:27 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
627 PM EDT THU JUN 11 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0624 PM HAIL 5 SW LEITCHFIELD 37.43N 86.36W
06/11/2009 E0.88 INCH GRAYSON KY TRAINED SPOTTER
&&
EVENT NUMBER LMK0900515
MRCThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 12:38 AM CDT | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Hart, Warren | 14 min |
| Jun 11, 2:06 AM CDT | Areal Flood Advisory | LMK | Breckinridge, Grayson, Hardin | 114 min |
| Jun 11, 2:51 AM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Nelson | 24 min |
| Jun 11, 3:32 AM CDT | Severe Thunderstorm Warning | LMK | Mercer, Washington | 28 min |
| Jun 11, 11:00 AM CDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Monroe | 45 min |
| Jun 11, 4:32 PM CDT | Severe Thunderstorm Warning | LMK | Ohio | 43 min |
| Jun 11, 5:35 PM CDT | Severe Thunderstorm Warning | LMK | Grayson | 40 min |
| Jun 11, 5:50 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Ohio | 25 min |
| Jun 11, 5:59 PM CDT | Tornado Warning | LMK | Edmonson, Grayson, Hart | 31 min |
| Jun 11, 6:09 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Ohio | 51 min |
Nearby
Flash Flood Warnings in Kentucky, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.